Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coordinate systems of some semi-translation planes


Authors: D. L. Morgan and T. G. Ostrom
Journal: Trans. Amer. Math. Soc. 111 (1964), 19-32
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9947-1964-0159256-8
MathSciNet review: 0159256
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159256-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society